# SDR CALA2014041400437

- Difficulty date: April 8, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N39475
- Make and model: Boeing 737924ER
- Aircraft serial: 37100
- Aircraft time: 3,115 hours, 1,068 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Condition: Out Of Adjust
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING WOULD NOT RETRACT AFTER TAKEOFF.  ALL 3 GREEN & RED LIGHT ILLUMINATED WITH GEAR LEVER UP.  ALL GEAR DOWN & LOCKED GREEN ONLY WITH GEAR LEVER DOWN.  FOUND MANUAL EXTENSION ACCESS DOOR OPEN.  DOOR POPS OPEN WHEN TRYING TO CLOSE.  ADJUSTED DOOR SWITCH IAW MM 32-34-00-820-802.  PERFORMED GEAR SWING, OPERATIONS CHECKED GOOD, DOOR SECURE.
